Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Persisting bleeding after taking primolut. Abdominal pain. What to do?

i have been taking Primoult N tablets after sex, last month i got my periods when they were finished, my discharge never cleared, it stay redish and brownish till the this month's menstrual time. i got heavy bleeding this month and alot of pain. now i finished my periods on sunday three days pasted en i am still feeling some little abdominal pain and my discharge is still redish. what do i do?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The persistent withdrawal bleeding that you are having is likely to be related to a hormonal imbalance. You need to consult your gynecologist for a proper and regular treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor